# SDR CALA2018060531355

- Difficulty date: May 24, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 64,318 hours, 26,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY, AFT LEFT 13WL FAILED AN EMERGENCY LIGHTS OPS TEST.   REMOVED AND REPLACED THE BATTERY 13WL IAW AMM 33-51-38-4 00-008A.  ACCOMPLISHED AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-001A,  TESTED OK.
